The Calabi functional on a ruled surface  [ La fonctionnelle de Calabi sur une surface réglée ]
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 42 (2009) no. 5, p. 837-856
On étudie la fonctionnelle de Calabi sur une surface réglée au-dessus d'une courbe de genre deux. Pour les polarizations qui n'admettent pas de métrique extrémale, on décrit le comportement d'une suite minimisante partitionnant la variété. On montre aussi que le flot de Calabi partant d'une métrique avec une symétrie appropriée produit une telle suite minimisante.
We study the Calabi functional on a ruled surface over a genus two curve. For polarizations which do not admit an extremal metric we describe the behavior of a minimizing sequence splitting the manifold into pieces. We also show that the Calabi flow starting from a metric with suitable symmetry gives such a minimizing sequence.
DOI : https://doi.org/10.24033/asens.2110
Classification:  53C55,  53C44
Mots clés: fonctionnelle de Calabi, flot de Calabi
@article{ASENS_2009_4_42_5_837_0,
     author = {Sz\'ekelyhidi, G\'abor},
     title = {The Calabi functional on a ruled surface},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 42},
     number = {5},
     year = {2009},
     pages = {837-856},
     doi = {10.24033/asens.2110},
     mrnumber = {2571959},
     zbl = {1187.58020},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2009_4_42_5_837_0}
}
Székelyhidi, Gábor. The Calabi functional on a ruled surface. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 42 (2009) no. 5, pp. 837-856. doi : 10.24033/asens.2110. https://www.numdam.org/item/ASENS_2009_4_42_5_837_0/

[1] V. Apostolov, D. M. J. Calderbank, P. Gauduchon & C. W. Tønnesen-Friedman, Hamiltonian 2-forms in Kähler geometry. III. Extremal metrics and stability, Invent. Math. 173 (2008), 547-601. | MR 2425136 | Zbl 1145.53055

[2] T. Aubin, Équations du type Monge-Ampère sur les variétés kählériennes compactes, Bull. Sci. Math. 102 (1978), 63-95. | MR 494932 | Zbl 0374.53022

[3] E. Calabi, Extremal Kähler metrics, in Seminar on Differential Geometry, Princeton (S. T. Yau, éd.), 1982. | Zbl 0574.58006

[4] X. Chen, Calabi flow in Riemann surfaces revisited: a new point of view, Int. Math. Res. Not. 2001 (2001), 275-297. | MR 1820328 | Zbl 1078.53065

[5] X. Chen, Space of Kähler metrics. III. On the lower bound of the Calabi energy and geodesic distance, Invent. Math. 175 (2009), 453-503. | MR 2471594 | Zbl 1163.58005

[6] X. Chen & W. Y. He, On the Calabi flow, Amer. J. Math. 130 (2008), 539-570. | MR 2405167 | Zbl 1204.53050

[7] X. Chen & W. Y. He, The Calabi flow on toric Fano surfaces, preprint arXiv:0807.3984. | MR 2405167 | Zbl 1221.53103

[8] P. T. Chruściel, Semi-global existence and convergence of solutions of the Robinson-Trautman (2-dimensional Calabi) equation, Comm. Math. Phys. 137 (1991), 289-313. | MR 1101689 | Zbl 0729.53071

[9] S. K. Donaldson, Remarks on gauge theory, complex geometry and 4-manifold topology, in Fields Medallists' lectures, World Sci. Ser. 20th Century Math. 5, World Sci. Publ., River Edge, NJ, 1997, 384-403. | MR 1622931

[10] S. K. Donaldson, Scalar curvature and stability of toric varieties, J. Differential Geom. 62 (2002), 289-349. | MR 1988506 | Zbl 1074.53059

[11] S. K. Donaldson, Conjectures in Kähler geometry, in Strings and geometry, Clay Math. Proc. 3, Amer. Math. Soc., 2004, 71-78. | MR 2103718 | Zbl 1161.32010

[12] S. K. Donaldson, Lower bounds on the Calabi functional, J. Differential Geom. 70 (2005), 453-472. | MR 2192937 | Zbl 1149.53042

[13] A. Fujiki, Moduli space of polarized algebraic manifolds and Kähler metrics, Sugaku Expositions 5 (1992), 173-191. | MR 1207204 | Zbl 0796.32009

[14] D. Guan, Extremal solitons and exponential C convergence of the modified Calabi flow on certain P 1 bundles, Pacific J. Math. 233 (2007), 91-124. | MR 2366370 | Zbl 1154.53043

[15] A. D. Hwang, On the Calabi energy of extremal Kähler metrics, Internat. J. Math. 6 (1995), 825-830. | MR 1353997 | Zbl 0846.53048

[16] A. D. Hwang & M. A. Singer, A momentum construction for circle-invariant Kähler metrics, Trans. Amer. Math. Soc. 354 (2002), 2285-2325. | MR 1885653 | Zbl 0987.53032

[17] T. Mabuchi, Stability of extremal Kähler manifolds, Osaka J. Math. 41 (2004), 563-582. | MR 2107663 | Zbl 1076.32017

[18] J. Ross & R. Thomas, An obstruction to the existence of constant scalar curvature Kähler metrics, J. Differential Geom. 72 (2006), 429-466. | MR 2219940 | Zbl 1125.53057

[19] N. Sesum & G. Tian, Bounding scalar curvature and diameter along the Kähler Ricci flow (after Perelman), J. Inst. Math. Jussieu 7 (2008), 575-587. | MR 2427424 | Zbl 1147.53056

[20] M. Struwe, Curvature flows on surfaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. 1 (2002), 247-274. | Numdam | MR 1991140 | Zbl 1150.53025

[21] G. Székelyhidi, Extremal metrics and K-stability, Thèse, Imperial College London, 2006, arXiv:math/0611002. | MR 2303522 | Zbl 1111.53057

[22] G. Székelyhidi, Extremal metrics and K-stability, Bull. Lond. Math. Soc. 39 (2007), 76-84. | MR 2303522 | Zbl 1111.53057

[23] G. Tian, On Calabi's conjecture for complex surfaces with positive first Chern class, Invent. Math. 101 (1990), 101-172. | Zbl 0716.32019

[24] G. Tian, Kähler-Einstein metrics with positive scalar curvature, Invent. Math. 130 (1997), 1-37. | Zbl 0892.53027

[25] C. W. Tønnesen-Friedman, Extremal Kähler metrics on minimal ruled surfaces, J. reine angew. Math. 502 (1998), 175-197. | Zbl 0921.53033

[26] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), 339-411. | Zbl 0369.53059

[27] R. Ye, The logarithmic Sobolev inequality along the Ricci flow, preprint arXiv:0707.2424, 2007.

[28] Q. S. Zhang, A uniform Sobolev inequality under Ricci flow, Int. Math. Res. Not. IMRN 17 (2007), Art. ID rnm056. | Zbl 1141.53064